# SDR ASAA0996939

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A21568
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FIXED T/E UPPER PANEL SUPPORT AT WBL 189 TO 201 SUPPORT CRACKED.  REPLACED T/E UPPER PANEL SUPPORT.
